# SDR 20000828SH029

- Difficulty date: July 2, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N3488L
- Make and model: Cessna U206B
- Aircraft serial: U2060788
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nut
- Condition: Damaged
- Location: Yoke Nose Gear
- Component: Fork, Piper
- Component part number: PA32206L
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING TOUCHDOWN, THE AIRCRAFT''S NOSE WHEEL DEPARTED AIRCRAFT.   LOCAL PEOPLE, AT THE SITE, FOUND THE NOSE WHEEL AND ATTACHMENT BOLT ALONG WITH OTHER ATTACHMENT HARDWARE.  (THE AN6-58A NOSE WHEEL BOLT REVEALS NO SIGNS TO THREAD DAMAGE.  ADDITIONALLY, IN THE HARDWARE FOUND AT THE SITE, IS AN AN363-6 SELF-LOCKING NUT, ALTHOUGH THERE IS NO WAY TO POSITIVELY IDENTIFY THIS NUT AS THE ACTUAL ONE THAT WAS INSTALLED ON THE NOSE WHEEL BOLT; BUT IT MAY HAVE BEEN.  NOTE:  THE NUT IS EASILY INSTALLED BY HAND ONTO THE BOLT TO WHERE THE NUT IS FLUSH WITH END OF THE BOLT.  (X)
